# SDR 2001UALA00090

- Difficulty date: February 5, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 34,079 hours, 10,193 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 140N264026
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT IS HARD TO OPEN.  *S/D*  GUIDE ARM PIN WAS FOUND LOOSE DURING TROUBLESHOOTING.  NEW GUIDE ARM WAS INSTALLED AND ADJUSTED.
